# SDR HYIA5112FUELODOR

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 23,390 hours
- System (JASC): 2140 · Heating System
- Part: B-Nut
- Condition: Loose
- Location: Heater
- Component: Heat Fuel Pump
- Component part number: 721526
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR IN THE COCKPIT.   ODOR WAS FOUND TO BE CAUSED BY A LEAKING B-NUT ON THE HEATER FUEL PUMP.  B-NUT WAS THEN SECURED, AND THE AREA WAS CHECKED WITH NO LEAKS.
